English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Vertex operator algebras, the Verlinde conjecture, and modular tensor categories

MPS-Authors
/persons/resource/persons235451

Huang,  Yi-Zhi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Huang, Y.-Z. (2005). Vertex operator algebras, the Verlinde conjecture, and modular tensor categories. Proceedings of the National Academy of Sciences of the United States of America, 102(15), 5352-5356.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2EFE-C
Abstract
There is no abstract available